On the problem of the choice of first approximants in a two-sided iteration method

Hegedűs, Jenő: On the problem of the choice of first approximants in a two-sided iteration method. Acta scientiarum mathematicarum, (39) 3-4. pp. 273-289. (1977)

[img] Cikk, tanulmány, mű
math_039_fasc_003_004_273-289.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1977
Volume: 39
Number: 3-4
Page Range: pp. 273-289
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 289. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14639

Actions (login required)

View Item View Item